About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 539278, 9 pages
http://dx.doi.org/10.1155/2012/539278
Research Article

Blow-Up Criteria for Three-Dimensional Boussinesq Equations in Triebel-Lizorkin Spaces

School of Mathematics and Information Science, Yantai University, Yantai 264005, China

Received 28 September 2012; Accepted 30 October 2012

Academic Editor: Hua Su

Copyright © 2012 Minglei Zang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Minglei Zang, “Blow-Up Criteria for Three-Dimensional Boussinesq Equations in Triebel-Lizorkin Spaces,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 539278, 9 pages, 2012. doi:10.1155/2012/539278